# SDR AWXA200400571

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM Y1292 FORWARD AND AFT OF FR 67.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 AT FR 67; FABRICATED A NEW REPLACEMENT FLOORBEAM PER DWG D53472172; INSTALLED REPAIR PART IAW A319 SRM 51-42-11.
